Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-27-2009, 04:35 PM
rosejewel rosejewel is offline
Junior Member
 
Join Date: Aug 2009
Posts: 3
Thumbs down help

It has been approx 8 days since I stopped taking avelox, was prescribed this on August 11th for pneumonia, first day to take was the 12th, also took robutusssin with codiene immediately after taking felt lethargic and very strange. 2nd Day anxiety set in, dizziness could not even get out of bed.
I went up on line to see if this was a normal side effect and it was. Finished taking all meds and then now a week later, anxiety has set in, insomnia, unable to eat, woke up sweating, feeling numb, skin felt like it was on fire. Is this a delayed reaction? as anyone else ever experienced this? and if anyone had all these symptoms have they gone away? How long did it take>
Please reply, not sure what to think at this point.
Thank you
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:17 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.